# SDR MASA2010011400045

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 27,010 hours, 23,468 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH FLT 7253 IAD-LGA.  GEAR DISAGREE MESSAGE AFTER TAKEOFF.  CREW DID NOT DECLARE AN EMERGENCY.  CREW REPORTED GETTING A GEAR DISAGREE MESSAGE AFTER TAKEOFF.  CREW REPORTED THE RT MLG DID NOT COME UP UNTIL AFTER CFM PROCEDURES WERE EXECUTED AND THE GEAR CAME DOWN NORMALLY FOR LANDING.  MX CLEANED AND ADJUSTED THE RT MLG UPLOCK SENSOR.
